# SDR UALA2009081002412

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 66,218 hours, 19,266 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RUDDER RATIO AND MACH-SPEED ON EICAS ELEV ASMY ON STATUS PAGE.  REPLACED LT SAM MODULE.
